# SDR FOTR20180421001

- Difficulty date: April 21, 2018
- Submitted: April 21, 2018
- Operation: Air carrier
- Aircraft: N480VX
- Make and model: Boeing 737-48E
- Aircraft serial: 25773
- Aircraft time: 47,187 hours, 31,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69432331
- Condition: Corroded
- Location: Bs 795
- Part time: 47,187 hours, 31,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON THE AFT CARGO BAY FLOORBEAM, FWD ATTACH ANGLE BS 795 BETWEEN STRINGERS 25R AND 26R.
